| Model Number |
8120 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bd technical support troubleshoot with customer over the phone.A follow up report will be submitted with investigation results should the device be repaired or the device/logs be received for evaluation.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.
Event or Problem Description
It was reported that the pump alarmed before the infusion.The clinician observed that the infused volume was 48 ml.However, after powering the device off and turning it back on, the infused volume displayed was 51ml.Devices were subsequently removed from the operation area.There was patient involvement but no harm.